# SDR AALA20100821MCO01

- Difficulty date: August 21, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 57,020 hours, 29,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 89862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR CABIN EMERGENCY LIGHTS.  OPS CHECK NORMAL.
